# SDR USAA011312

- Difficulty date: October 6, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBOARD ATTACH ANGLE CORRODED IN SEVEN AREAS 1 INCH BY 4 INCHES, STATION 773 FROM 25L-25R. REMOVED CORRODED SECTION AND INSTALLED REPAIR ANGLES IAW TYPICAL REPAIR 53-10-06B.  (M)
